# SDR HNAA2022052500194

- Difficulty date: May 10, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 48,865 hours, 46,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E913086 - FR 24 IS CRACKED BTW STR 16R-15R. .... COMPLETED INSTALLATION OF SERVICEABLE FR 24 FRAME SECTION AND FRAME SPLICE IAW EMB 145 SRM 53-00-04, ITEM 4, FIG. 201 AND PIEDMONT EO1-53-22-0094
